bannednutritionnapsgear eudomestic

Serious Question about steroids and your face

rakman32

New member
Member
So I have been on Steroids on and off for a few years when I was in the military and when I got out last year i hit the juice pretty hard. I'm 28/5'10/230/14 BF.
I have been on Tren A and Test Prop for a few months, only come to find out that I dont believe the Tren A was actual Tren A or it was mixed due to the past experience with real Tren. Hell the bottle was just slightly darker then the Test Prop. So my real question is this everyone tells me I look like I have aged my face lookes different some say way to wide maybe its the moon face? To be honest its killing my self confidence and I dont like to look at myself in the mirror i just see this large fat wide face. Is this permanent? From my research Steriods dont actually change the bone structure of the face but is it changing something else? Will my face go back to being normal? i know it must be the high estrogen that is causing my face to look like this i assume. I am taking arimidex its the only thing anyone can get their hands on and its not working. I dont know what to do help please!
 

Maxadvance

Member
Sounds like you have no idea what your actual estrogen reading, which tells me you likely have never run any labs on your blood. Strike 1, 2, and 3. Shooting blind in the dark when you're running gear is pretty fucking dumb. That being said, yes the bloat will go away with a proper pct.
 

buen

Banned
High progesterone causes moon face....have it checked when you do your blood work tomorrow
 

RickRock

Community Leader
VIP Moderator
Get some bloodwork done but I'm sure you have elevated estrogen, which contributes to moon face. You need to keep estrogen in check
 

MaxxPursuit

Senior Member
Bloodwork bud. Check out privatemdlabs if you're unaware. Cheap and quick turnaround. It'll answer a lot of your questions and give you a snapshot of your current health. You want the female hormone panel.
 
Top